# SDR UIEA2024111301087

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N5227A
- Make and model: Boeing 737
- Aircraft serial: 32742
- Aircraft time: 54,497 hours, 26,604 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 111A700124
- Part serial: NSN
- Condition: Unknown
- Location: Pneu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PNEU DOOR OUTBOARD LATCH INOP( EA3857A012 COMPLIED WITH PART 1 PERMANENT REPAIR RH LWR SUPPORT BEAM ASSY NEAR 192DR HIGH PRESSURE CONNECT ACCESS DOOR. DMI 219921 CLOSED )
